# SDR F2P2008F00000

- Difficulty date: February 28, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N716SX
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600281
- Engine: Pwa JT15D5
- System (JASC): 7320 · Fuel Controlling System
- Part: Hose
- Part number: 2525499
- Condition: Loose
- Location: Nr 2 Fcu
- Component: Fcu, Honeywell
- Component part number: 32448809
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, NR 2 ENGINE LOST POWER AND ROLLED BACK TO LOW IDLE,  TAKEOFF WAS ABORTED WITH NO FURTHER INCIDENT.  CAUSE OF TROUBLE WAS FOUND TO BE THAT THE P2/T2 SENSOR LINE, PN 2525499 FROM PT/T2 SENSOR TO FUEL CONTROL UNIT(FCU) CAME LOOSE AND SEPARATED FROM THE P2/T2 SENSOR.  IT WAS FOUND THAT THIS LINE HAS 2 90 DEGREE FITTINGS WITH PN MS27068UCL (STAMPED ON IT) INSTALLED ON BOTH ENDS OF LINE, THIS FITTING HAS A B-NUT SIDE THAT IS SAFTIED BUT THE  (MALE) SIDE OF FITTING THAT SCREWS INTO HOSE HAS NO PROVISION TO ATTACH SAFETY WIRE.  THIS NUT CAME LOOSE.  A NEW LINE WITH SAME PN WAS INSTALLED, THIS NEW LINE DOES NOT HAVE THE MS27068-4CL FITTING.  THE NEW HOSE ASSY ORDERED IS MODIFIED WHICH WOULD PREVENT THIS FROM HAPPENING..  THE MFG USES THE SAME OLD PN WITH THE NEW MODIFIED HOSE ASSY.  CARRIER SAID THAT THEY DID NOT KNOW THE HOSE ASSY WAS MODIFIED UNTIL THEY RECEIVED THE NEW ASSY.  MFG DID NOT ADVISE OF A MODIFICATION TO THE HOSE.  (K)
